Has anyone had this? I have been on Mirena for almost a year and over all its been ok.. I had major back pain where I was in the bed for 2 days twice, but that's mostly it.. My problem is that in the last 2 months my bleeding has been coming every 2 weeks and when it does it last like 10 days.. I was hoping by now that my cycle would be complete gone or at least a regular cycle like it was before..except before the every two week thing... my cycle since March (when it was installed) had been coming 3 days earlier every month.. Weird!
Should I talk to the doctor about this? Has this happened to anyone and did ur cycle finally stop or what?
I have had the Mirena since may 2007 and have a constant period 3 weeks out of 4. Its light but there. I have lower back pain and its sever when I first start my period. I also have vagina odor when on my period which is awful. Any one else experiencing this?
Sorry Cece I did not mean to post the above post to you. I have a period 3 out of 4 weeks. Its light. I talked to my doctor and he said sometimes in some women this happens. I can live with it or take it out.
I had my Mirena put in last August after the birth of my second child. My periods were as heavy as ever so I went back to the doctor to check it out. Turns out the Mirena is no longer in my uterus and has managed to get through my uterus wall. Now I have to have a laparoscomy (or something like that) to fish it out. Sounds like the same thing has happened to you girls. I would definately get it checked out and make sure you are using condoms until you find out what is wrong.
Same story,had it for almost a year,come May 24th,and been bleeding irregularly,but lightly.My doc says that I should check it out,hormonally.Everything else is fine,feeling ok,and no PMS.My blood count is great,just worried WHY this is happening! Please post any news,so will I !
I have had the Mirena for 6 months now and I bleed constantly. Its very light except for when I have a normal period. But after my period its back to the light bleeding. Its so annoying!! I also have a awful smell associated with the light bleeding. I love not being able to get pregnant, but the smell and the bleeding is birth control in itself!!
I've had Mirena since May, a year after my third child was born, and the irregular bleeding is driving me crazy. I too have my period, then spot for 3 or so weeks. I think I'm going to give it another few months (so I'll have at least had it for a year), but if it continues like this, I'll have to have it removed.
lol about the smell and bleeding being birth control itself!! I also have had light bleeding and a foul odor down there ever since it was put in, which was about a month ago. Seriously if this is how its going to be then I want it out. I hate bleeding like this all the time, I'd rather take a pill. I'm worried it has perforated my uterus, I am breastfeeding and I read that increases the chances of it happening. I'm going to call my dr. today so I can go in and get it checked out.
i have had constant bleeding also. and i keep getting bacterial vaginosis from it which may be where u women are getting the smell. its awful, im getting it removed. i want my life back to normal. too bad i still have to pay $900 for this crap!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.